# SDR SWAA2022041883730

- Difficulty date: March 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Loose
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING FLOOR SUPPORT BREAK UPPER LAYER LOOSE AT STA 540 BL-0 TO LBL-24 / [01] REMOVED AND REPLACED UPPER LAYER AT MAIN CABIN CENTER WING FLOOR SUPPORT BRAKE PLATE STA 540 BL-0 TO LBL-24 AS REF. B737-700 SRM 51-40-02-0G-0;[02] VERIFIED
